# SDR USAAF01029

- Difficulty date: May 26, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N857US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11289
- System (JASC): 2900 · Hydraulic Power System
- Part: Tube
- Part number: D71811403
- Condition: Cracked
- Location: Tail Section
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PIT-CLT - FLT 347 - AFTER TAKEOFF, A VERY STRONG ODOR OF SKYDROL WAS NOTED IN THE CABIN.  FLIGHT RETURNED TO THE FIELD IN PIT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND A CRACKED FLAIR ON THE RIGHT HYDRAULIC LINE TO THE PRESSURE FILTER.  REPLACED THE CRACKED LINE.  PERFORMED HIGH POWER ENGINE RUN.  LEAK CHECKED GOOD.  NO ODOR WAS DETECTED.  OK FOR SERVICE.  (M)
